Concluded Case

STRIAE ATROPHICAE

What are these? describe the lesions? How to manage?

2 Likes

LikeAnswersShare
Concluded answer

1) STRIAE due to STEROIDS, 2) It is due to cross linking of immature collagen in the dermis, resulted intradermal tears that cause STRIAE. 3) TREATMENT Stop the steroid mixed creams. Topical application of TRETINOIN improve the clinical appearance. ADAPALENE and Tazarotene cream is good. PULSED DYE LASER

All Answers

1) STRIAE due to STEROIDS, 2) It is due to cross linking of immature collagen in the dermis, resulted intradermal tears that cause STRIAE. 3) TREATMENT Stop the steroid mixed creams. Topical application of TRETINOIN improve the clinical appearance. ADAPALENE and Tazarotene cream is good. PULSED DYE LASER

Sir microneedling will be helpful too
0

View 1 other reply

Strike rubra, they occur because of rapid weight loss, so weight should be done gradually, local moisturizer, or treating may help.

Stretch marks In homeopathy Thiosinaminum 3x, 1-2 grains td for internal & 1x for external can be tried

Striae rubra Active retinol if not lactating Vit c serum

Striae rubra

Striae rubra ,purplish depressed, irregularly shaped bands, t/t vit c serum can be used individually or in combination with glycolic acid.

Dear Sir! STRIAE or STRETCH MARKS Common in Pregnant/Obese women. There may be h/o local application of corticosteroids.

Pulse Dye Laser Therapy, Fractional Photothermolysis Therapy and Microdermabrasion are usually tried.
0

Why not cushing's ? A patch of possible fungal infection on medial side of thigh

These are strea d/t wt loss after gaining weight

streach marks in obese indvisual

Load more answers

Cases that would interest you